# SDR USAA2013051400003

- Difficulty date: May 13, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 1,349 hours, 598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10650
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,349 hours, 598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, L4 DOOR AFT BOTTLE HAS LOW PRESSURE.  SERVICED L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
